Skip to Main content Skip to Navigation
Journal articles

Persistent spins in the linear diffusion approximation of phase ordering and zeros of stationary gaussian processes

Abstract : The fraction r(t) of spins which have never flipped up to time t is studied within a linear diffusion approximation to phase ordering. Numerical simulations show that r(t) decays with time like a power law with a nontrivial exponent θ which depends on the space dimension. The dynamics is a special case of a stationary Gaussian process of known correlation function. The exponent θ is given by the asymptotic decay of the probability distribution of intervals between consecutive zero crossings. An approximation based on the assumption that successive zero crossings are independent random variables gives values of θ in close agreement with the results of simulations.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03285607
Contributor : Bernard Derrida <>
Submitted on : Wednesday, July 21, 2021 - 9:06:50 AM
Last modification on : Wednesday, July 28, 2021 - 12:49:57 PM

File

Persistent spins in the linear...
Explicit agreement for this submission

Identifiers

Citation

Bernard Derrida, Vincent Hakim, Reuven Zeitak. Persistent spins in the linear diffusion approximation of phase ordering and zeros of stationary gaussian processes. Physical Review Letters, American Physical Society, 1996, 77 (14), pp.2871-2874. ⟨10.1103/PhysRevLett.77.2871⟩. ⟨hal-03285607⟩

Share

Metrics

Record views

18

Files downloads

16